# SDR ASAA2015111313772

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,573 hours, 8,792 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, NR 2 ENGINE FAULT MSG 77-20872, THE TOP LT EGT SIGNAL, (T495-S4) IS OUT OF RANGE. THIS IS A LONG TIME FAULT TO BE REPAIRED WITHIN 450 FLT HRS. ACFT GROUNDED. ON DEFERRAL.
